Title

A Conforming Enriched Finite Element Method for Stokes/Elliptic Interface Problems

Document Type

Article

Publication Date

1-1-2018

Publication Title

Applied Numerical Mathematics

Volume

27

First page number:

1

Last page number:

17

Abstract

A new conforming enriched finite element method is presented for elliptic interface problems with interface-unfitted meshes. The conforming enriched finite element space is constructed based on the P1-conforming finite element space. Approximation capability of the confirming enriched finite element space is analyzed. The standard conforming Galerkin method is considered without any penalty stabilization term. Our method does not limit the diffusion coefficient of the elliptic interface problem to a piecewise constant. Finite element errors in H1-norm and L2-norm are proved to be optimal. Numerical experiements are carried out to validate theoretical results.

Language

English

UNLV article access

Search your library

Share

COinS